# SDR FDEA201001100077

- Difficulty date: January 10, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 79,076 hours, 29,759 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEVEL 2 ANTI-SKID R FAIL ON FINAL W/GEAR DOWN.  ANTI-SKID WOULD NOT TEST W/GEAR UP AFTER GO AROUND.  DID TEST AND FAIL ONCE GEAR DOWN.   R & R NR 7 WHEEL SPEED TRANSDUCER IN REF TO AMM32-45-03-2, SPIN CKD GOOD AND NO   FAULTS SHOWN ON ASCU.  REACTIVATED NR 7 MLG BRAKE AND STOWED BRAKE INOP KIT.  SWUNG MLG 6 TIMES AND PERFORMED ANTISKID TEST WITH GEAR UP AND DOWN AND ANTISKID TEST PASSED EACH TIME.  PERFORMED R-T-S OF ASCU AND PASSED AND NO CURRENT FAULTS IN REF TO AMM 32-45-00-5,32-45-01-5. ACFT OK FOR SERVICE.
